does taking lithium make you tired or give you more energy
Hi, jantho! This may be your lucky day! Lithium has been around for a long time and is still one of the *gold standard* medications for BP. Some people may experience some tiredness at first, but it usually fades as your body adjusts.
Honestly, I've had no side effects at all ~ also only minor mood swings, no manic episodes, no deep depression, and the god-awful anger and hostility is gone. Just calm and level.
While you're on lithium you'll need to have your blood levels checked periodically, mor frequently until you find your optimum dose.
You should also be careful to stay hydrated ~ like if you work out and are sweating a lot make sure to drink water. Don't increase or decrease how much salt you eat, too much or too little can affect your lithium blood level.
Here's a link if you'd like to do a little reading:
est wishes, WCV
Hi there! I've been taking Lithium for over 6 months now and I have noticed that after I take my morning dose I feel a little tired and as long as I move around or keep going about my day it isn't bothersome. I have leveled out more recently but I like how I am now that I have gotten stable. The drowsiness is a minor effect to the great benefits for me.
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Dec 2011 • 3 answers
What are the effects of high temperatures on a person taking 1500mg of Lithium Carbonate ER tablets?
Posted 30 Jun 2014 • 1 answer
Posted 24 Apr 2015 • 2 answers
Posted 23 Oct 2015 • 1 answer
Posted 16 Dec 2015 • 7 answers